Anomalous scaling of multivalued interfaces
dc.contributor.author | Bru Espino, Antonio Leonardo | |
dc.contributor.author | Casero Díaz-Cano, David | |
dc.date.accessioned | 2023-06-20T09:32:19Z | |
dc.date.available | 2023-06-20T09:32:19Z | |
dc.date.issued | 2003-10-02 | |
dc.description.abstract | The main goal of this letter is the scaling analysis of multivalued interfaces showing anomalous height fluctuations. A model of two-fluid transport through porous media is studied by means of dynamical scaling techniques. When the displacement is unstable, the interfaces are multivalued. In this paper we compare three definitions of the height function h(x, t). In our model we prove the kind of scaling to depend on the height function definition, and those anomalous fluctuations not to exist actually, as would be in many models and experiments exhibiting multivalued interfaces. | en |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Madrid Ciencia y Tecnología | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/14891 | |
dc.identifier.citation | Brú Espino, A. L. & Casero Díaz- Cano, D. «Anomalous scaling of multivalued interfaces». Europhysics Letters (EPL), vol. 64, n.o 5, diciembre de 2003, pp. 620-26. DOI.org (Crossref), https://doi.org/10.1209/epl/i2003-00273-1. | |
dc.identifier.doi | 10.1209/epl/i2003-00273-1 | |
dc.identifier.issn | 0295-5075 | |
dc.identifier.officialurl | https//doi.org/10.1209/epl/i2003-00273-1 | |
dc.identifier.relatedurl | http://iopscience.iop.org/0295-5075/64/5/620 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/49844 | |
dc.issue.number | 5 | |
dc.journal.title | Europhysics Letters | |
dc.language.iso | spa | |
dc.page.final | 626 | |
dc.page.initial | 620 | |
dc.publisher | E D P SCIENCES | |
dc.relation.projectID | BFM2000-0605 | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 517.986.6 | |
dc.subject.keyword | Nonequilibrium growth | |
dc.subject.keyword | Growing interfaces | |
dc.subject.keyword | Disordered media | |
dc.subject.keyword | Surface growth | |
dc.subject.keyword | Porous-media | |
dc.subject.keyword | Diffusion | |
dc.subject.keyword | Instability | |
dc.subject.keyword | Dynamics | |
dc.subject.keyword | Models | |
dc.subject.ucm | Análisis matemático | |
dc.subject.unesco | 1202 Análisis y Análisis Funcional | |
dc.title | Anomalous scaling of multivalued interfaces | en |
dc.type | journal article | |
dc.volume.number | 64 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 947fcd0d-5273-454d-a375-b9dc9f7aa49d | |
relation.isAuthorOfPublication.latestForDiscovery | 947fcd0d-5273-454d-a375-b9dc9f7aa49d |
Download
Original bundle
1 - 1 of 1